MAUDE Adverse Event Report: SHOULDER INNOVATIONS SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; STANDARD GLENOSPHERE

SHOULDER INNOVATIONS SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; STANDARD GLENOSPHERE
Model Number 2R1GSC0036
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had undergone a successful shoulder arthroplasty procedure.During routine physical therapy, post procedure, it was stated that "something dislocated".An x-ray revealed that the glenosphere had disengaged from the baseplate.The physician planned to perform a revision surgery to address the dislocation but it had not been scheduled.No other information was provided.

Brand Name
SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER
Common Device Name
STANDARD GLENOSPHERE
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key25138101
Report Number3012544635-2026-00019
Device Sequence Number9516146
Product Code PHX
UDI-Device IdentifierB1132R1GSC00360
UDI-PublicB1132R1GSC00360
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K252221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2R1GSC0036
Device Catalogue Number2R1GSC0036
Device Lot NumberTKC01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BASEPLATE; BASEPLATE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale